# SDR A6WA20120921540

- Difficulty date: September 19, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 23,225 hours, 22,305 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge Bracket
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT LOWER TRANS COWL HINGE BRACKET IS GOUGED.  BLENDED AREAS REMOVING SHARP EDGES TO SMOOTH CONTOUR IAW REO 601R-78-33-4002.
